`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Dynamical behavior of a ratio dependent predator-prey system with distributed delay
Pages: 719 - 738, Issue 3, October 2011

doi:10.3934/dcdsb.2011.16.719      Abstract        References        Full text (405.9K)           Related Articles

Canan Çelik - Department of Mathematics and Computer Sciences, Bahçeşehir University, Istanbul, 34353, Turkey (email)

1 C. Çelik, The stability and Hopf bifurcation for a predator-prey system with time delay, Chaos, Solitons & Fractals, 37 (2008), 87-99.       
2 C. Çelik, Hopf bifurcation of a ratio-dependent predator-prey system with time delay, Chaos, Solitons & Fractals, 42 (2009), 1474-1484.       
3 X. Chen, Periodicity in a nonlinear disrete predator-prey system with state dependent delays, Nonlinear Anal. RWA, 8 (2007), 435-446.       
4 C. Çelik and O. Duman, Allee effect in a discrete-time predator-prey system, Chaos, Solitons & Fractals, 40 (2009), 1956-1962.       
5 M. S. Fowler and G. D. Ruxton, Population dynamic consequences of Allee effects, J. Theor. Biol., 215 (2002), 39-46.       
6 K. Gopalsamy, Time lags and global stability in two species competition, Bull Math Biol, 42 (1980), 728-737.       
7 D. Hadjiavgousti and S. Ichtiaroglou, Allee effect in a predator-prey system, Chaos, Solitons & Fractals, 36 (2008), 334-342.       
8 N. D. Hassard and Y. H. Kazarinoff, "Theory and Applications of Hopf Bifurcation,'' Cambridge University Press, Cambridge, 1981.       
9 X. He, Stability and delays in a predator-prey system, J. Math. Anal. Appl., 198 (1996), 355-370.       
10 H.-F. Huo and W.-T. Li, Existence and global stability of periodic solutions of a discrete predator-prey system with delays, Appl. Math. Comput., 153 (2004), 337-351.       
11 S. R.-J. Jang, Allee effects in a discrete-time host-parasitoid model, J. Diff. Equ. Appl. ,12 (2006), 165-181.       
12 G. Jiang and Q. Lu, Impulsive state feedback of a predator-prey model, J. Comput. Appl. Math., 200 (2007), 193-207.       
13 S. Krise and SR. Choudhury, Bifurcations and chaos in a predator-prey model with delay and a laser-diode system with self-sustained pulsations, Chaos, Solitons & Fractals, 16 (2003), 59-77.       
14 Y. Kuang, "Delay Differential Equations with Applications in Population Dynamics," Boston: Academic Press, 1993.       
15 A. Leung, Periodic solutions for a prey-predator differential delay equation, J. Differential Equations, 26 (1977), 391-403.       
16 X. Liao and G. Chen, Hopf bifurcation and chaos analysis of Chen's system with idtribted delays, Chaos, Solitons & Fractals, 25 (2005), 197-220.       
17 Z. Liu and R. Yuan, Stability and bifurcation in a harvested one-predator-two-prey model with delays, Chaos, Solitons & Fractals, 27 (2006), 1395-1407.       
18 B. Liu, Z. Teng and L. Chen, Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy, J. Comput. Appl. Math., 193 (2006), 347-362.       
19 X. Liu and D. Xiao, Complex dynamic behaviors of a discrete-time predator-prey system, Chaos, Solitons & Fractals, 32 (2007), 80-94.       
20 W. Ma and Y. Takeuchi, Stability analysis on a predator-prey system with disributed delays, J. Comput. Appl. Math., 88 (1998), 79-94.       
21 M. A. McCarthy, The Allee effect, finding mates and theoretical models, Ecological Modelling, 103 (1997), 99-102.
22 J. D. Murray, "Mathematical Biology,'' Springer-Verlag, New York, 1993.       
23 S. Ruan, Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays, Quart. Appl. Math., 59 (2001), 159-173.       
24 S. Ruan and J. Wei, Periodic solutions of planar systems with two delays, Proc. Roy. Soc. Edinburgh Sect. A, 129 (1999), 1017-1032.       
25 I. Scheuring, Allee effect increases the dynamical stability of populations, J. Theor. Biol., 199 (1999), 407-414.
26 C. Sun, M. Han, Y. Lin and Y. Chen, Global qualitative analysis for a predator-prey system with delay, Chaos, Solitons & Fractals, 32 (2007), 1582-1596.       
27 Z. Teng and M. Rehim, Persistence in nonautonomous predator-prey systems with infinite delays, J. Comput. Appl. Math., 197 (2006), 302-321.       
28 L.-L. Wang, W.-T. Li and P.-H. Zhao, Existence and global stability of positive periodic solutions of a discrete predator-prey system with delays, Adv. Difference Equ., 4 (2004), 321-336.       
29 F. Wang and G. Zeng, Chaos in Lotka-Volterra predator-prey system with periodically impulsive ratio-harvesting the prey and time delays, Chaos, Solitons & Fractals, 32 (2007), 1499-1512.       
30 X. Wen and Z. Wang, The existence of periodic solutions for some models with delay, Nonlinear Anal. RWA, 3 (2002), 567-581.       
31 R. Xu and Z. Wang, Periodic solutions of a nonautonomous predator-prey system with stage structure and time delays, J. Comput. Appl. Math., 196 (2006), 70-86.       
32 X. P. Yan and Y. D. Chu, Stability and bifurcation analysis for a delayed Lotka-Volterra predator-prey system, J. Comput. Appl. Math., 196 (2006), 198-210.       
33 J. Yu, K. Zhang, S. Fei and T. Li, Simplified exponential stability analysis for recurrent neural networks with discrete and distributed time-varying delays, Applied Mathematics and Computation, 205 (2008), 465-474.       
34 S. R. Zhou, Y. F. Liu and G. Wang, The stability of predator-prey systems subject to the Allee effects, Theor. Population Biol., 67 (2005), 23-31.
35 L. Zhou and Y. Tang, Stability and Hopf bifurcation for a delay competition diffusion system, Chaos, Solitons & Fractals, 14 (2002), 1201-1225.       
36 X. Zhou, Y. Wu, Y. Li and X. Yau, Stability and Hopf Bifurcation analysis on a two neuron network with discrete and distributed delays, Chaos, Solitons & Fractals, 40 (2009), 1493-1505.       

Go to top